MAUDE Adverse Event Report: ARTHREX, INC. DRL PIN,ACL T-ROPE CLOSED EYELET,4MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRL PIN,ACL T-ROPE CLOSED EYELET,4MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRL PIN,ACL T-ROPE CLOSED EYELET,4MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 27-feb-2026, an fda medwatch notification was received via email.A facility representative reported that an ar-1595tc drill pin broke off during a procedure on (b)(6) 2026.No additional information was provided.

Brand Name
DRL PIN,ACL T-ROPE CLOSED EYELET,4MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24649053
Report Number1220246-2026-01556
Device Sequence Number21334250
Product Code LXH
UDI-Device Identifier00888867019904
UDI-Public(01)00888867019904(11)251113(17)301031(10)15530347
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRL PIN,ACL T-ROPE CLOSED EYELET,4MM
Device Catalogue NumberAR-1595TC
Device Lot Number15530347
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date02/27/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown